# SDR SIMA20181109001

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,939 hours, 28,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING AFT EMERGENCY LIGHT INOP. REMOVED AND REPLACED LT OVERWING AFT EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD.
